# SDR CA120726008

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB POWER FLIGHT, CREW REPORTED THAT THE RT TORQUE GAUGE WOULD INTERMITTENTLY FLUCTUATE.  MAINTENANCE REPLACED THE TORQUE TRANSDUCER WITH A NEW UNIT AND THE PROBLEM WAS RECTIFIED.
